Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Strong variational and jump inequalities in harmonic analysis
HTML articles powered by AMS MathViewer

by Roger L. Jones, Andreas Seeger and James Wright PDF
Trans. Amer. Math. Soc. 360 (2008), 6711-6742 Request permission

Abstract:

We prove variational and jump inequalities for a large class of linear operators arising in harmonic analysis.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B15
  • Retrieve articles in all journals with MSC (2000): 42B15
Additional Information
  • Roger L. Jones
  • Affiliation: Department of Mathematics, DePaul University, Chicago, Illinois 60614
  • Address at time of publication: Conserve School, 5400 N. Black Oak Lake Road, Land O’Lakes, Wisconsin 54540
  • Andreas Seeger
  • Affiliation: Department of Mathematics, University of Wisconsin, 480 Lincoln Drive, Madison, Wisconsin 53706
  • MR Author ID: 226036
  • Email: seeger@math.wisc.edu
  • James Wright
  • Affiliation: School of Mathematics, University of Edinburgh, JCMB, King’s Buildings, Mayfield Road, Edinburgh EH9 3JZ, Scotland
  • MR Author ID: 325654
  • Email: wright@maths.ed.ac.uk
  • Received by editor(s): July 26, 2004
  • Received by editor(s) in revised form: April 23, 2007
  • Published electronically: July 24, 2008
  • Additional Notes: The second author was supported in part by NSF grant DMS 0200186
  • © Copyright 2008 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 360 (2008), 6711-6742
  • MSC (2000): Primary 42B15
  • DOI: https://doi.org/10.1090/S0002-9947-08-04538-8
  • MathSciNet review: 2434308